# SDR IXXA20221111146

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 89,486 hours, 13,760 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CREW REPORTED COPILOT WINDOW WILL NOT LOCK CLOSED.  CRANK ROLLER OF R2 WINDOW ADJUSTED IAW B767 AMM 56-11-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS WERE NOTED. AIRCRAFT RELEASED TO SERVICE.
